Alert archive / New York / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 70, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Aug 14, 2015, 5:12 PM EDT for Fulton County, Herkimer County, New York. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 14, 2015, 5:12 PM EDT (21:12 UTC)
- Expired
- Aug 14, 2015, 6:00 PM EDT
- In force
- 48 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Fulton County, NY, Herkimer County, NY
The radar
The Albany radar (KENX), 89 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 9.2 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1484 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 112 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
769
WUUS51 KALY 142112
SVRALY
NYC035-043-142200-
/O.NEW.KALY.SV.W.0070.150814T2112Z-150814T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
512 PM EDT FRI AUG 14 2015
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN HERKIMER COUNTY IN EASTERN NEW YORK...
NORTHWESTERN FULTON COUNTY IN EASTERN NEW YORK...
* UNTIL 600 PM EDT
* AT 512 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR UTICA...
MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
ILION AND FRANKFORT AROUND 515 PM EDT.
HERKIMER...MOHAWK AND NEWPORT AROUND 520 PM EDT.
MIDDLEVILLE AROUND 525 PM EDT.
DOLGEVILLE AROUND 535 PM EDT.
STRATFORD AROUND 545 PM EDT.
CAROGA LAKE AROUND 555 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
WINDFALL...MARTIN CORNERS...BEACON LIGHT CORNERS...KAST BRIDGE...
EMMONSBURG...FAIRVIEW CORNERS...DEMPSTER CORNERS...DAYS CORNERS...
CORRADO CORNERS AND WEST SCHUYLER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV...
ON FACEBOOK AT WWW.FACEBOOK.COM/NWSALBANY OR TWITTER @NWSALBANY.
&&
LAT...LON 4319 7510 4327 7466 4323 7454 4323 7447
4313 7430 4295 7521 4305 7522
TIME...MOT...LOC 2112Z 253DEG 41KT 4310 7515
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
937
WWUS51 KALY 142152
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
552 PM EDT FRI AUG 14 2015
NYC035-043-142200-
/O.CON.KALY.SV.W.0070.000000T0000Z-150814T2200Z/
HERKIMER NY-FULTON NY-
552 PM EDT FRI AUG 14 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR SOUTHEASTERN HERKIMER AND NORTHWESTERN FULTON COUNTIES...
AT 551 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
OF STRATFORD...OR 16 MILES NORTHWEST OF GLOVERSVILLE...MOVING EAST AT
30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
DOLGEVILLE...STRATFORD...CAROGA LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4321 7488 4327 7466 4323 7454 4323 7447
4313 7430 4302 7485 4308 7499
TIME...MOT...LOC 2151Z 253DEG 41KT 4323 7456
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 14, 3:59 PM EDT, 1 hour 13 minutes earlier.
Area forecast discussion, Aug 14, 3:59 PM EDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 359 PM EDT FRI AUG 14 2015 .SYNOPSIS... A WARM FRONT WILL BRING SOME SCATTERED SHOWERS AND THUNDERSTORMS INTO THE EARLY EVENING. A WEAK COLD FRONT WILL BRING A CHANCE OF SHOWERS AND THUNDERSTORMS SATURDAY. HIGH PRESSURE WILL RIDGE IN FOR SUNDAY WITH FAIR WEATHER AND ABOVE NORMAL TEMPERATURES...AS A HOTTER AIR MASS BUILDS IN TO CLOSE THE WEEKEND AND OPEN NEXT WEEK. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... SOME SCATTERED SHOWERS AND THUNDERSTORMS IN THE WESTERN MOHAWK VALLEY AND SOUTHERN ADIRONDACKS ARE EXPANDING SLOWLY EAST AND SHOULD AFFECT PARTS OF THE SCHOHARIE VALLEY...LAKE GEORGE SARATOGA REGION...AND COULD JUST GRAZE PARTS OF THE CAPITAL DISTRICT INTO SOUTHERN VT AND NORTHERN BERKSHIRES BEFORE DISSIPATING THIS EVENING. JUST SOME WEAK INSTABILITY AND SHEAR...SO THUNDERSTORM ACTIVITY MOSTLY OF THE GARDEN VARIETY...MAYBE SOME GUSTY WINDS OR VERY SMALL HAIL WITH AN ISOLATED STRONGER THUNDERSTORM. ONCE THE SHOWERS AND THUNDERSTORMS DISSIPATE...SOME CONVECTIVE DEBRIS WILL GRADUALLY DISAPPEAR MAKING FOR INTERVALS OF CLOUDS IN MANY AREAS THROUGH THE NIGHT. LOW LEVEL MOISTURE IS EXPECTED TO SLOWLY INCREASE WITH THE PASSAGE OF THE DIFFUSE WARM FRONT. WITH THE NEARLY CALM WINDS...AND SOME PERIODS OF PARTIAL CLEARING... TEMPERATURES SHOULD FALL INTO THE LOWER TO MID 60S...AROUND 60 HIGHER TERRAIN. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/... UPPER ENERGY SEEN IN THE GREAT LAKES WILL DRIFT EAST AND SOUTHEAST...THEN TRACK THROUGH OUR REGION SATURDAY. THERE IS A LITTLE BIT OF COOLING ALOFT ASSOCIATED WITH THE UPPER ENERGY AND AS IT EXITS SATURDAY NIGHT...A WEAK COLD FRONT...MAINLY A WIND SHIFT BOUNDARY...WILL SINK SLOWLY SOUTH. UPPER JET DYNAMICS ARE VERY WEAK AS WELL. THERE IS NOT MUCH INSTABILITY OR LOW LEVEL SHEAR EXPECTED SATURDAY...AS BOUNDARY LAYER WINDS ARE EXPECTED TO BE WEAK...AND INTERVALS OF CLOUDS AND CONVECTIVE DEBRIS COULD LIMIT TEMPERATURES A BIT. STILL...ENOUGH INSTABILITY AND WEAK WIND DIRECTIONAL CONVERGENCE FOR SCATTERED THUNDERSTORMS TO DEVELOP OVER THE FORECAST AREA BY MIDDAY AND BUILD EAST AND SOUTH THROUGH THE REGION THROUGH THE AFTERNOON AND EVENING. NO SEVERE THUNDERSTORMS EXPECTED...BUT AS WITH TODAY...SOME ISOLATED THUNDERSTORMS COULD HAVE GUSTY WINDS AND SMALL HAIL. HIGH TEMPERATURES SATURDAY SOLIDLY INTO THE 80S...AROUND 80 NORTH AND NEAR 90 SOUTH. THE WIND SHIFT BOUNDARY DISSIPATES AS IT SINKS JUST SOUTH OF THE REGION...SO IT IS POSSIBLE THAT AN ISOLATED THUNDERSTORM COULD DEVELOP IN SOUTHERN AREAS SUNDAY...AND MAYBE IN AREAS OF TERRAIN WITH THE WEAK INSTABILITY AND SOME LOCALIZED TERRAIN CONVERGENCE. SURFACE DEW POINTS COULD DROP A DEGREE OR TWO BUT THERE SHOULD NOT BE A NOTICEABLE DROP IN HUMIDITY. THUNDERSTORMS TOO ISOLATED... THOUGH...TO INCLUDE CHANCES FOR THUNDERSTORMS SUNDAY. PARTLY TO MOSTLY SUNNY SKY AND WARM BOUNDARY LAYER TEMPERATURES SHOULD SUPPORT HIGHS IN THE MID 80S TO LOWER 90S. MORE SUNSHINE AND PERHAPS AN ISOLATED THUNDERSTORM MONDAY WITH HIGHS ONCE AGAIN IN THE MID 80S TO LOWER 90S. ONCE AGAIN... HUMIDITY LEVELS ARE EXPECTED TO REMAIN ABOUT THE SAME...SO TYPICAL AUGUST WEATHER CONTINUES. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... MUCH OF THE LONG TERM PERIOD WILL FEATURE ABOVE NORMAL TEMPERATURES...WITH GENERALLY NEAR TO BELOW NORMAL PRECIPITATION...ALTHOUGH GIVEN THAT MUCH OF THE PRECIPITATION WILL BE CONVECTIVE AND SCATTERED...SOME LOCALIZED AREAS OF GREATER PRECIPITATION WILL BE POSSIBLE...ESP ACROSS THE SOUTHERN ADIRONDACKS. MID/UPPER LEVEL HEIGHTS WILL REMAIN ABOVE NORMAL THROUGH THE PERIOD...AS THE MAIN JET STREAM PERSISTS ACROSS SOUTH/CENTRAL CANADA. A FEW EMBEDDED IMPULSES WITHIN THIS FASTER FLOW MAY ALLOW WEAKENING COLD FRONTS TO APPROACH FROM THE NORTHWEST LATE TUE...BUT COULD BECOME STATIONARY BEFORE REACHING OUR REGION...ESP AS DEPICTED BY THE 12Z/14 ECMWF. WILL THEREFORE KEEP WARM AND HUMID CONDITIONS THROUGH MUCH OF THE WEEK...ALONG WITH THE THREAT OF SCATTERED SHOWERS/THUNDERSTORMS...WITH THE BEST THREAT MAINLY CONFINED TO THE AFTERNOON/EARLY EVENING HOURS...AND ALSO ACROSS THE SOUTHERN ADIRONDACKS...WHICH SHOULD BE IN SOMEWHAT CLOSER PROXIMITY TO POSSIBLE FORCING ASSOCIATED WITH ANY UPPER LEVEL IMPULSES AND ATTENDANT FRONTAL SYSTEMS. THE 12Z/14 GFS AND GEFS SUGGEST A SLIGHTLY BETTER CHANCE OF A FRONTAL SYSTEM APPROACHING FROM THE GREAT LAKES THU-THU NT...SO WILL INCREASE POPS A BIT MORE DURING THIS TIME PERIOD...STILL WITHIN THE CHC RANGE. MAX TEMPS SHOULD REACH 85-90 IN VALLEY AREAS THROUGH THE PERIOD...WITH MAINLY MID 70S TO LOWER 80S ACROSS HIGHER ELEVATIONS...COOLEST ACROSS THE SOUTHERN ADIRONDACKS WHERE CLOUDS AND SHOWERS MAY BE MORE FREQUENT BY LATER IN THE WEEK. OVERNIGHT MIN TEMPS SHOULD FALL MAINLY INTO THE MID/UPPER 60S WITHIN VALLEY AREAS...AND 60-65 ELSEWHERE. IT SHOULD BE AT LEAST MODERATELY HUMID THROUGH THE PERIOD...WITH DEWPOINTS MAINLY IN THE 60S. THIS SHOULD RESULT IN HEAT INDICES REACHING THE LOWER TO PERHAPS MID 90S IN VALLEY AREAS FROM ALBANY SOUTH TO POUGHKEEPSIE THROUGH MUCH OF THE WEEK. && .AVIATION /20Z FRIDAY THROUGH WEDNESDAY/... LATEST RADAR IMAGE SHOWS RAIN SHOWERS AND THUNDERSTORMS IN A LINE FROM SYRACUSE...TO THE WESTERN MOHAWK VALLEY...ACROSS THE SOUTHWESTERN ADIRONDACKS...TO JUST WEST OF BURLINGTON. A SHOWER OR THUNDERSTORM MAY BE POSSIBLE LATER IN THE DAY AT THE TAF SITES. FOR NOW COVERED THIS WITH VCSH. S-SW WINDS WILL INCREASE TO 5-10 KTS ...WITH SOME GUSTS OF 15-20 KT POSSIBLE. THIS EVENING EXPECT THE SHOWERS OR THUNDERSTORMS TO DIMINISH IN COVERAGE WITH MAINLY BKN-SCT MID LEVEL CLOUDS LEFT OVER. WINDS WILL BECOME LIGHT AND VARIABLE. THERE WILL ALSO BE SOME LATE NIGHT FOG WITH IFR CONDITIONS POSSIBLE AT KPSF AND KGFL. A WEAK COLD FRONT WILL BE CROSSING THE REGION SATURDAY MORNING BRINGING THE THREAT OF ADDITIONAL SHOWERS AND THUNDERSTORMS DURING THE DAY. OUTLOOK... SATURDAY NIGHT: NO OPERATIONAL IMPACT. NO SIG WX. SUNDAY: NO OPERATIONAL IMPACT. NO SIG WX. SUNDAY NIGHT: NO OPERATIONAL IMPACT. NO SIG WX. MONDAY: NO OPERATIONAL IMPACT. NO SIG WX. MONDAY NIGHT: NO OPERATIONAL IMPACT. NO SIG WX. TUESDAY: MODERATE OPERATIONAL IMPACT. SCATTERED SHRA...TSRA. TUESDAY NIGHT: LOW OPERATIONAL IMPACT. ISOLATED SHRA...TSRA. WEDNESDAY: MODERATE OPERATIONAL IMPACT. SCATTERED SHRA...TSRA. && .FIRE WEATHER... A WARM FRONT WILL BRING SOME SCATTERED SHOWERS AND THUNDERSTORMS INTO THE EARLY EVENING. A WEAK COLD FRONT WILL BRING A CHANCE OF SHOWERS AND THUNDERSTORMS SATURDAY. HIGH PRESSURE WILL RIDGE IN FOR SUNDAY WITH FAIR WEATHER AND ABOVE NORMAL TEMPERATURES...AS A HOTTER AIR MASS BUILDS IN TO CLOSE THE WEEKEND AND OPEN NEXT WEEK. MINIMUM RELATIVE HUMIDITIES SUNDAY AND MONDAY AFTERNOON ARE EXPECTED TO BE 45-65 PERCENT. MAXIMUM RH VALUES TONIGHT AND SUNDAY NIGHT WILL BE 75 TO 100 PERCENT. THE WINDS WILL BE FROM THE SOUTH TO SOUTHWEST AT 5 TO 15 MPH INTO THIS EVENING...AND BE LIGHT AT 10 MPH OR LESS TONIGHT. THE WINDS WILL SHIFT TO THE WEST AT 5 TO 15 MPH ON SATURDAY...TRENDING TO SOUTHWEST SUNDAY AFTERNOON. && .HYDROLOGY... NO WIDESPREAD HYDRO PROBLEMS ARE EXPECTED THE NEXT 5 DAYS IN THE ALY HYDRO SERVICE AREA. A WARM FRONT WILL BRING SCATTERED SHOWERS AND THUNDERSTORMS MAINLY FROM THE CAPITAL REGION...AND NORTHERN BERKSHIRES NORTHWARD THROUGH THIS EVENING. THE HIGHER RAINFALL AMOUNTS WITH THE BOUNDARY WILL BE FROM THE MOHAWK RIVER VALLEY NORTH AND WEST TODAY WITH GENERALLY A TENTH TO A QUARTER OF AN INCH. A COLD FRONT ON SATURDAY WILL GENERALLY BRING A QUARTER INCH OR LESS OF RAINFALL WITH LOCALLY HIGHER AMOUNTS WITH ANY THUNDERSTORMS. A HOTTER AND MORE HUMID AIR MASS WILL IMPACT THE REGION SUNDAY INTO EARLY NEXT WEEK. THE NEXT CHANCE OF WIDESPREAD SHOWERS AND THUNDERSTORMS WILL BE ON TUESDAY. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...NAS NEAR TERM...NAS SHORT TERM...NAS LONG TERM...KL AVIATION...SND FIRE WEATHER...NAS HYDROLOGY...NAS
Hazardous weather outlook, Aug 14, 4:18 PM EDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 418 PM EDT FRI AUG 14 2015 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-151100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 418 PM EDT FRI AUG 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TONIGHT. SCATTERED NON SEVERE THUNDERSTORMS ARE POSSIBLE INTO EARLY THIS EVENING...MAINLY ALONG AND NORTH OF INTERSTATE 90. THE THUNDERSTORMS WILL TRACK EAST AT AROUND 20 MPH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A CHANCE OF MAINLY NON SEVERE THUNDERSTORMS SATURDAY AFTERNOON INTO THE EARLY EVENING AHEAD OF A COLD FRONT. SOME LOCALLY HEAVY DOWNPOURS MAY OCCUR WITH THE THUNDERSTORMS CAUSING PONDING OF WATER OF ROADWAYS. THERE IS A CHANCE OF THUNDERSTORMS TUESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 14, 3:49 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
349 PM EDT FRI AUG 14 2015
NYZ040-048>052-142015-
MONTGOMERY-EASTERN ALBANY-SOUTHERN SARATOGA-WESTERN
SCHENECTADY-WESTERN ALBANY-EASTERN SCHENECTADY-
349 PM EDT FRI AUG 14 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MONTGOMERY...
NORTHWESTERN ALBANY...SCHENECTADY AND SOUTHWESTERN SARATOGA
COUNTIES...
AT 349 PM EDT...A STRONG THUNDERSTORM WAS NEAR TRIBES HILL...OR NEAR
AMSTERDAM...MOVING EAST AT 20 MPH.
WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
SCHENECTADY...ROTTERDAM...AMSTERDAM...SCOTIA...GLENVILLE...
DUANESBURG...ALTAMONT...HAGAMAN...FORT JOHNSON...DELANSON...TRIBES
HILL...PATTERSONVILLE-ROTTERDAM JUNCTION...ROTTERDAM JUNCTION...EAST
GLENVILLE...CHARLTON...GLEN...PRINCETOWN...CHARLESTON...DUANE AND
RECTORS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4298 7432 4295 7390 4269 7399 4276 7425
4279 7425 4280 7426 4278 7429 4278 7432
4280 7438
TIME...MOT...LOC 1949Z 283DEG 16KT 4288 7426
SNDSpecial weather statement, Aug 14, 4:10 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 410 PM EDT FRI AUG 14 2015 NYZ033-142100- HAMILTON- 410 PM EDT FRI AUG 14 2015 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN HAMILTON COUNTY... AT 409 PM EDT...A STRONG THUNDERSTORM WAS 12 MILES WEST OF LAKE PLEASANT...OR 18 MILES SOUTHWEST OF SPECULATOR...MOVING NORTHEAST AT 25 MPH. WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SPECULATOR...LAKE PLEASANT...MOFFITT BEACH CAMPGROUND...GILMANTOWN... SHAKER PLACE...PERKINS CLEARING...GIRARDS SUGARBUSH...MOUNTAIN HOME...HIGGINS BAY...CLOCKMILL CORNERS...RUDESTON...POWLEY PLACE... SLED HARBOR...GRIFFIN...PISECO...HOFFMEISTER AND WHITEHOUSE. LAT...LON 4327 7465 4341 7477 4372 7422 4346 7418 TIME...MOT...LOC 2009Z 240DEG 34KT 4340 7464 KL
Special weather statement, Aug 14, 4:39 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
439 PM EDT FRI AUG 14 2015
NYZ041-050-053-084-142115-
SOUTHERN WASHINGTON-NORTHERN SARATOGA-SOUTHERN SARATOGA-WESTERN
RENSSELAER-
439 PM EDT FRI AUG 14 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN RENSSELAER...
SOUTHEASTERN SARATOGA AND SOUTHWESTERN WASHINGTON COUNTIES...
AT 439 PM EDT...A STRONG THUNDERSTORM WAS OVER COUNTRY KNOLLS...OR
NEAR CLIFTON PARK...MOVING EAST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
CLIFTON PARK...MECHANICVILLE...BALLSTON SPA...ROUND LAKE...BURNT
HILLS...COUNTRY KNOLLS...EAST GLENVILLE...HALFMOON...MALTA...
PITTSTOWN...EASTON...STILLWATER...VICTORY...SCHAGHTICOKE...VALLEY
FALLS...FRANCIS CORNERS...THE SARATOGA BATTLLEFIELD...MALTAVILLE...
DEANS CORNERS AND EAST SARATOGA JUNCITON.
THIS INCLUDES INTERSTATE 87 NEAR MILE MARKER 13...
AND BETWEEN MILE MARKERS 12-13 AND 9-10...AND NEAR MILE MARKER 8A .
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4284 7348 4282 7372 4282 7373 4281 7374
4280 7385 4283 7388 4285 7388 4285 7390
4291 7390 4291 7393 4297 7395 4310 7355
4289 7347
TIME...MOT...LOC 2039Z 254DEG 18KT 4291 7383
SNDSpecial weather statement, Aug 14, 4:46 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
446 PM EDT FRI AUG 14 2015
NYZ038-039-142130-
SOUTHERN FULTON-SOUTHERN HERKIMER-
446 PM EDT FRI AUG 14 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN HERKIMER COUNTY...
AT 446 PM EDT...A STRONG THUNDERSTORM WAS OVER UTICA...MOVING
EAST NORTHEAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
ILION...HERKIMER...LITTLE FALLS...MOHAWK...FRANKFORT...DOLGEVILLE...
NEWPORT...MIDDLEVILLE...POLAND...COLD BROOK...CEDARVILLE...
FAIRFIELD...ELIZABETHTOWN...NORWAY...WINDFALL...MARTIN CORNERS...FINK
BASIN...BEACON LIGHT CORNERS...KAST BRIDGE AND FAIRVIEW CORNERS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4322 7508 4332 7484 4327 7471 4323 7471
4315 7472 4314 7474 4312 7473 4305 7475
4305 7476 4303 7474 4300 7475 4291 7520
4292 7520 4305 7522
TIME...MOT...LOC 2046Z 239DEG 24KT 4306 7520
KLSpecial weather statement, Aug 14, 4:49 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
449 PM EDT FRI AUG 14 2015
NYZ039-040-142130-
MONTGOMERY-SOUTHERN FULTON-
449 PM EDT FRI AUG 14 2015
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MONTGOMERY AND
SOUTHEASTERN FULTON COUNTIES...
AT 449 PM EDT...A STRONG THUNDERSTORM WAS NEAR FONDA...MOVING EAST AT
25 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
AMSTERDAM...GLOVERSVILLE...JOHNSTOWN...FONDA...EPHRATAH...HAGAMAN...
FORT JOHNSON...TRIBES HILL...PERTH...GLEN...FULTONVILLE...SNOOKS
CORNERS...HILL CORNERS...AURIESVILLE...MCKINLEY...BERRYVILLE...
ROCKTON...MINAVILLE...BERGEN PARK AND HONEYWELL CORNERS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4306 7411 4289 7409 4289 7410 4285 7455
4301 7456
TIME...MOT...LOC 2049Z 269DEG 21KT 4293 7446
KLThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 14, 3:49 PM EDT | Special Weather Statement | ALY | Schenectady | 26 min |
| Aug 14, 4:10 PM EDT | Special Weather Statement | ALY | Hamilton | 50 min |
| Aug 14, 4:39 PM EDT | Special Weather Statement | ALY | Saratoga | 36 min |
| Aug 14, 4:46 PM EDT | Special Weather Statement | ALY | Oneida | 44 min |
| Aug 14, 4:49 PM EDT | Special Weather Statement | ALY | Montgomery | 41 min |
| Aug 14, 5:24 PM EDT | Special Weather Statement | ALY | Rensselaer | 51 min |
| Aug 14, 6:01 PM EDT | Special Weather Statement | ALY | Fulton | 44 min |
| Aug 14, 6:18 PM EDT | Special Weather Statement | ALY | Montgomery | 27 min |
Nearby
Severe Thunderstorm Warnings in New York, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.